On the constructive Dedekind reals

Rathjen, M and Lubarsky, RS (2008) On the constructive Dedekind reals. Logic and Analysis, 1 (1). 131 - 152 (23). ISSN 1759-9008

Abstract

Metadata

Authors/Creators:
  • Rathjen, M
  • Lubarsky, RS
Dates:
  • Published: 2008
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 27 Feb 2013 12:56
Last Modified: 04 Nov 2016 03:36
Published Version: http://www.springer.com/
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s11813-007-0005-6

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics